ENDO QUESTION about MEDICATION (MYCROGYNON, LIVIAL, GENAPEPTYL DEPOT)?

Hi,

I am Heidi and I am a Belgian woman, due for an operation beginning October 2017 (the operation will remove 10cm sick colon/intestine + all endometriosis areas).

Problems began ...in 2010.

I was just operated (7 years ago) for an "(chocolate) cyste of 15cm by 10cm", so a big one. After the operation, I quickly confirmed all disadvantages (later to be "symptoms of a endometriosis off course"). However, everybody (my home dokter and my surgeon 7 years ago) all said I was over-exaggerating. Yeah right? 1 year ago, when I saw blood in the toilet, they continue to say "Oh, yeah ... severe periods" (not even checking some things out first, while I was insisting that it might be signs of an early endometriosis in the colon). I guess I was tired of everyone, speaking to me that it wasn't serious SO I demanded a CT scan this time. Guess what? I diagnosed my own disease: "ovarial endometriosis located in my colon/intestins", SO I did not "imagine being sick all the time".

One way, I am happy for the diagnosis and I am looking forward to the operation (which I think will go well after all in a well reputated hospital, with an own ENDO-department, this time). Plus, a lot of research was done beforehand and they take my questions seriously.

However, since I have been taken a new pill MYCROGYNON (since July 2016), => I had to stop that pill as off 04.08.2017 and change over to LIVIAL pill + monthly injection needle GENAPEPTYL DEPOT (for endo operation reasons off course)... but now afterwards this other problems occur.

=>

=> The last 4 months, I had and still have a lot of concentration problems and I dont know whether that might be a side effect of LIVIAL, GENAPEPTYL DEPOT and MYCROGYNON. Problems are: concentrating problems, forgetting a lot of stuff, feeling of always being tired,...

Since I am new working in a new firm now, these symptoms are not helping me. I try to take notes during work, worried I might forget otherwise, and that never happened to me in the past.

=> Anyone recognise these symptoms + are they linked to my new medication/endomtriosis somehow?

Thanks for letting me know otherwise.

I will much appreciate your thoughs on this matter.

Heidi.

3 Replies

oldestnewest
  • Hi Heidi,

    I would suggest you get your iron levels checked, most people with endometriosis have low iron levels which can cause the tiredness concentration and memory problems, I may be wrong but it's worth a check as this is easily fixed with iron supplements x

  • Hey,

    Thanks a lot. I thought that recent blood test & analysis showed good "iron levels" (according to my home doctor) so I thought the problems were related to side affects of (my new) medication.

    But it could never hurt, right? I will go to the pharmacist tomorrow and I will order extra "iron supplements" to be on the safe side.

    Hopefully, it will be a thing of the past in 2018. And hopefully, the operation in October and the sick leave in November will have fixed all my problems.

    Have a nce evening over there...

    :-)

    Heidi.

  • Hi heidi

    I am taking zoladex which I think is similiar like you waiting for a op October and the injections were advised . Like you I have been having promblems with my memory and really bad fatigue . I do think these injections are very strong as they put us into chemical menopause. Hope you begin to feel better very soon x

You may also like...